代表性论文
[1] Liu Dang-Zheng, Zhang Lu. Phase transition of eigenvalues in deformed Ginibre ensembles I: GinUE, Probability Theory and Related Fields, doi 10.1007/s00440-024-01318-9, 2024
[2] Liu Dang-Zheng, Wang Yanhui. Phase transitions for infinite products of large non-Hermitian random matrices, Annales de l'Institut Henri Poincaré-Probabilités et Statistiques Vol.60(2024), No. 4, 2813–2848
[3]Liu Dang-Zheng,Zhang Lu. Duality in non-Hermitian random matrix theory,
Nuclear Physics B 2024, 1004
[4] Liu Dang-Zheng,Wang Dong, Wang Yanhui. Lyapunov exponent, universality and phase transition for products of random matrices, Comm. Math. Phys. 399 (2023), no. 3, 1811-1855.
[5]Liu Dang-Zheng,Wang Dong, Zhang Lun. Bulk and soft-edge universality for singular values of products of Ginibre random matrices, Annales de l'Institut Henri Poincaré-Probabilités et Statistiques 52(2016) , No.4, 1734-1762.
代表性预印本
[6] Liu Dang-Zheng, Zou Guangyi. Edge statistics for random band matrices, arXiv:2401.00492
[7]Geng Ruohan, Liu Dang-Zheng, Zou Guangyi. Outliers for deformed inhomogeneous random matrices, arXiv:2407.12182